advertisement
Question
Posted by: SJN | 2009-03-26

Blood/Slime?! Someone help??

I stopped my yasmin birth control 6 days ago. i have had a headache for 3 or 4 days now and today i started to bleed (like 3 drops the whole day so far and i mean TINY drops).

Its very light colour blood that seems to be mixed with slime?! What is THIS? Someone advise please its freaking me out!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably just your body adjusting to being off the Pill

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement